# SDR C2XA09SH136

- Difficulty date: May 2, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009410SD
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT PCA ACTUATOR-TO-AILERON ATTACHMENT FITTING O/B ATTACHMENT POINT HAS TOOLING MARKS.  MAINTENANCE REMOVED AND INSTALLED NEW RT PCA ACTUATOR-TO-AILERON ATTACHMENT FITTING IAW EMB-145 SRM 51-40-02 AND EC5750-01177 REV B.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
